# SDR SIMA20161205002

- Difficulty date: December 5, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 28,759 hours, 24,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: DS7062811
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM, FOUND PAX DOOR EMERGENCY LIGHT INOP. AIRCRAFT WAS  REMOVED FROM SERVICE FOR IMBV INSPECTION AND WILL BE RETURNED TO SERVICE AFTER IMBV INSPECTION. REMOVED AND REPLACED PAX DOOR EMERGENCY LIGHT ASSEMBLY IAW AMM 33-50-10. OPERATIONAL CHECK GOOD. AIRCRAFT WILL BE RETURNED TO SERVICE AFTER IMBV INSPECTION.
